Comparable to Excedrin®, our extra-strength pain reliever provides temporary relief from the pain and pressure of headaches, muscular aches and toothaches.
- Also relieves minor arthritis and back pain, and aches associated with cold and flu.
- Active ingredients: Acetaminophen, 110 mg.; Aspirin, 162 mg.; Salicylamide, 152 mg.; Caffeine, 32.4 mg.
Interested in this item or want more information?
Hours:
Phone: 800-877-3030
Email: rvoelp@tri-state-industrial.com
Can't find what you want? Give us a call and we can help you find it.
Additional Information
Manufacturer: First Aid Only